MathSciNet Relay Station
MathSciNet bibliographic data
MR1099949 11R34
Wingberg, Kay On Galois groups of $p$-closed algebraic number fields with restricted ramification. II. J. Reine Angew. Math. 416 (1991), 187–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement